# SDR SWIA2020020348141

- Difficulty date: December 12, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 22850020801
- Condition: Damaged
- Location: Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH ENGINE NOSE INLET COWL LEADING EDGE HAS NUMEROUS NICKS AND 1 DENT (MARKED)        (C-CHECK)   RO:1/29/2020REMOVED L/H NOSE INLET-COWL ASSEMBLY REF CRJ-200 AMM.  INSTALLED 1EA. SERVICEABLE, L/H NOSE INLET-COWL ASSEMBLY. REF. CRJ-200, AMM,  ALL CHECKS GOOD. REFERENCE THE CONTINUE CARD FOR DETAILS.
